The primary purpose of this paper is to introduce the notion of double sequences in 2-normed space. We provide a simple way to derive a norm from the standard 2-norm by using double sequences when a 2-normed space is given. Equivalence relation between derived norm and the usual norm are established. Using this derived norm, we examine the completeness property of a 2-normed space and we extend the results to n-normed spaces.
Kavyasree, P. R. and Reddy, B. Surender
Some Results of Double Sequences in 2-Normed and n-Normed Spaces,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 14,
4, Article 8.
Available at: https://digitalcommons.pvamu.edu/aam/vol14/iss4/8